Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 22 of 31 found articles
 
 
  Optimal decay for the 2D anisotropic Navier–Stokes equations with mixed partial dissipation
 
 
Title: Optimal decay for the 2D anisotropic Navier–Stokes equations with mixed partial dissipation
Author: Shang, Haifeng
Zhou, Daoguo
Appeared in: Applied mathematics letters
Paging: Volume 144 () nr. C pages p.
Year: 2023
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 22 of 31 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands